Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Weight gain, had taken primolut- nor, negative pregnancy test. Cause of increase in weight?

My last period was 17/7/2012 and before 27/6 and 27/5 respectively. My doctor recommend me -without any gyn exams-primolut nor and after this treatment we re going to take the proper exams. Plus, on July, whereas I had my last period, I took exams to get a job and all the proccess made me very anxious. Afterwards, I ve tried to lose all the weight that I ve taken during my exams (4 months) and since august I m exercising (swim, walking, etc.) every day. I m bit worried about the primolut nor as I had never use them before. Please, bear in mind that I had done a pregnancy test from the pharmacy and I saw the negative line. I m looking forward to hearing from you..thank you indeed.
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response


No the Primolut N doesn't cause that much weight gain.

Get your thyroid profile done

PCOD can cause weight gain

Best wishes
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor